Due to exchange rate volatility, our team may contact you for top-up if prices change.
EQUATE DAYTIME COLD&FLU 355ML 63575
EQUATE DAYTIME COLD&FLU 355ML 63576

Walmart

EQUATE DAYTIME COLD&FLU 355ML

Active Ingredient: Paracetamol, Dextromethorphan Hydrobromide, Phenylephrine
Presentation: Syrup
Strength: Paracetamol 325mg, Dextromethorphan Hydrobromide 10mg, Phenylephrine 5mg
Pack Size: 355ml

₦9,075.00

SKU:
  megacare-pharmacy-7394
quantity

Equate daytime cold&flu is used for the relief of cold and flu symptoms such as nasal congestion, cough, sore throat, and other related symptoms.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
NOCOF DROPS 15ML
₦825.00
EQUATE DAYTIME COLD&FLU 355ML
EQUATE DAYTIME COLD&FLU 355ML
₦ 9,075.00